English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Chevalley–Weil theorem and subgroups of class groups

Bilu, Y., & Gillibert, J. (2018). Chevalley–Weil theorem and subgroups of class groups. Israel Journal of Mathematics, 226(2), 927-956. doi:10.1007/s11856-018-1718-9.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-0710-2 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-0711-1
Genre: Journal Article

Files

show Files
hide Files
:
Bilu_Chevalley_oa_2018.pdf (Any fulltext), 291KB
Name:
Bilu_Chevalley_oa_2018.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
Bilu_Chevalley_2018.pdf (Publisher version), 442KB
 
File Permalink:
-
Name:
Bilu_Chevalley_2018.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Bilu, Yuri1, Author              
Gillibert, Jean, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Israel Journal of Mathematics
  Alternative Title : Israel J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 226 (2) Sequence Number: - Start / End Page: 927 - 956 Identifier: -